# SDR JGVR20201029002

- Difficulty date: October 29, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500302
- Aircraft time: 3,834 hours, 3,027 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-55-0004 FOUND THE FOLLOWING FLIGHT CONTROL BALANCE WEIGHTS NOT ACCEPTABLE AND REQUIRING REPLACEMENT.  ONE LT ELEVATOR HORN WEIGHT P/N PE915109-L42, 10 LT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33, SEVEN RT ELEVATOR ADJUSTABLE BALANCE WEIGHTS P/N PE915109-L33.  ONE LT AILERON HORN BALANCE WEIGHT P/N PE915109-L31, AND ONE RUDDER ADJUSTABLE BALANCE WEIGHT P/N PE915109-L27.
